MAUDE Adverse Event Report: Stryker GmbH T2 FEMUR - FEMORAL NAIL, A/R, R1500 D9X360 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

Stryker GmbH T2 FEMUR - FEMORAL NAIL, A/R, R1500 D9X360 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18280936S
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported that, on (b)(6) 2025, at (b)(6) hospital, a t2 femoral nail was implanted on (b)(6) 2024 which was removed due to bending deformation.This incident was not reported by the surgeon at the time; it is now being reported at the request of the t&e regulatory affairs specialist.Stryker personnel became aware of this event during the notification of a second revision performed on the same patient in (b)(6) 2026.

Brand Name
T2 FEMUR - FEMORAL NAIL, A/R, R1500 D9X360 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25830012
Report Number0008031020-2026-00860
Device Sequence Number16041363
Product Code HSB
UDI-Device Identifier04546540200297
UDI-Public04546540200297
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203819
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number18280936S
Device Lot NumberK0D4E1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale